Informace o publikaci

TLR-9 expression in dorsal root ganglia induced by Paclitaxel treatment

Autoři

LEVIN Shahaf KUBÍČKOVÁ Kateřina KLUSÁKOVÁ Ilona DUBOVÝ Petr JOUKAL Marek

Rok publikování 2017
Druh Konferenční abstrakty
Fakulta / Pracoviště MU

Lékařská fakulta

Citace
Popis Chemotherapeutic agent Paclitaxel causes peripheral neuropathy based on alteration of calcium channels and defragmentation of mitochondria in peripheral nerve axons. These changes are related to the release of damage associated molecular patterns (DAMPs) which are associated with the expression of Toll-like receptor 9 (TLR-9). The aim of our study was to assess the changes of TLR-9 in the dorsal root ganglia (DRGs), related to Paclitaxel application. Wistar rats (n=18, males) were used in our experiments. Intraperitoneal injections of Paclitaxel in 4 doses with a cumulative dose of 8 mg/kg were performed on experimental rats, while control animals received vehiculum (alcohol and cremophor; 1:1). The animals were left to survive for 1, 3 and 7 days from the last application. Experimental and control rats were sacrificed together with naive rats and perfused transcardially by Zamboni´s fixative. Longitudinal cryostat sections through the lumbar and cervical DRGs were cut and immunostained for TLR-9. Satellite glial cells (SGCs) were visualized using GFAP antibody. The intensity of TLR-9 immunofluorescence in the DRG was measured and statistically analyzed. The presence of TLR-9 immunofluorescence was found in the cytoplasm of both small-sized neurons and of satellite glial cells surrounding large-sized neurons, in both naive and control animals. However, the application of Paclitaxel caused a visible presence of TLR-9 in medium-sized neurons as well. Statistically significant increase in TLR-9 immunofluorescence was found in the DRGs of Paclitaxel treated animals in comparison to control and naive animals. The intensity of TLR-9 immunofluorescence increased with time of survival after the last application. Our results clearly indicate that DRGs react to Paclitaxel application with an increase of TLR-9 expression. These changes might be associated with inflammatory reaction in chemotherapy induced peripheral neuropathy.
Související projekty: